# SDR TSAA9833488

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N827AL
- Make and model: Boeing 737209
- Aircraft serial: 23913
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8731002511
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REPLACED AFT ENTRY EMERGENCY EXIT IDENTIFIER LIGHT.  OPS CHECKED OK.  AIRCRAFT RETURNED TO SERVICE.  (X)
